JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PREOPEN SETS IN SMOOTH BITOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PREOPEN SETS IN SMOOTH BITOPOLOGICAL SPACES
Lee, Eun-Pyo;
  PDF(new window)
 Abstract
In this paper, we introduce the notions of ()-fuzzy (r, s)-preopen sets and fuzzy pairwise (r, s)-precontinuous mappings in smooth bitopological spaces and then we investigate some of their characteristic properties.
 Keywords
smooth bitopological spaces;preopen sets;pairwise pre-continuous mappings;
 Language
English
 Cited by
1.
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE,;;;

대한수학회논문집, 2006. vol.21. 3, pp.497-514 crossref(new window)
2.
Fuzzy β-(r, s)-Open Sets in Smooth Bitopological Spaces,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 2, pp.119-123 crossref(new window)
3.
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE (II),;;;

대한수학회논문집, 2010. vol.25. 3, pp.457-475 crossref(new window)
4.
Fuzzy Pairwise β-(r, s)-continuous Mappings,;;

한국지능시스템학회논문지, 2011. vol.21. 2, pp.244-249 crossref(new window)
1.
Fuzzy β-(r, s)-Open Sets in Smooth Bitopological Spaces, International Journal of Fuzzy Logic and Intelligent Systems, 2010, 10, 2, 119  crossref(new windwow)
2.
Fuzzy Pairwise β-(r, s)-continuous Mappings, Journal of Korean Institute of Intelligent Systems, 2011, 21, 2, 244  crossref(new windwow)
 References
1.
J. Math. Anal. Appl., 1981. vol.82. pp.14-32 crossref(new window)

2.
J. Math. Anal. Appl., 1968. vol.24. pp.182-190 crossref(new window)

3.
Fuzzy Sets and Systems, 1993. vol.54. pp.207-212 crossref(new window)

4.
Fuzzy Sets and Systems, 1992. vol.49. pp.237-242 crossref(new window)

5.
Fuzzy Sets and Systems, 1992. vol.45. pp.79-82 crossref(new window)

6.
Simon Stevin, 1989. vol.63. pp.45-66

7.
Far East J. Math. Sci., 2001. vol.3. pp.493-521

8.
Bull. korean Math. Soc., 1999. vol.36. 1, pp.91-108

9.
Fuzzy Sets and Systems, 1992. vol.48. pp.371-375 crossref(new window)

10.
Fuzzy Sets and Systems, 1994. vol.64. pp.421-426 crossref(new window)

11.
Fuzzy Sets and Systems, 1994. vol.62. pp.231-238 crossref(new window)

12.
J. Math. Anal. Appl., 1988. vol.132. pp.356-364 crossref(new window)

13.
Inform. and Control, 1965. vol.8. pp.338-353 crossref(new window)